Persistence and stability for a two species ratio-dependent predator-prey system with distributed time delay

Rui Xu, F. A. Davidson, M. A. J. Chaplain

    Research output: Contribution to journalArticlepeer-review

    10 Citations (Scopus)

    Abstract

    A two-species ratio-dependent predator–prey model with distributed time delay is investigated. It is shown that the system is persistent under some appropriate conditions, and sufficient conditions are obtained for both the local and global stability of the positive equilibrium of the system.
    Original languageEnglish
    Pages (from-to)256-277
    Number of pages22
    JournalJournal of Mathematical Analysis and Applications
    Volume269
    Issue number1
    DOIs
    Publication statusPublished - 2002

    Keywords

    • Time delay
    • Uniform persistence
    • Local stability
    • Global stability

    Fingerprint Dive into the research topics of 'Persistence and stability for a two species ratio-dependent predator-prey system with distributed time delay'. Together they form a unique fingerprint.

    Cite this